About the Journal

The articles published in the International Journal of Didactic Mathematics in Distance Education offer contributions in various aspects, ranging from theoretical development in distance mathematics education to practical applications in teaching and learning. With a focus on theory, pedagogy, methodology, and philosophy, this journal aims to be a rich source of knowledge for students, practitioners, and researchers in the field of mathematics education. This journal article is published every six months in April and October and posted by Universitas Terbuka Publisher.

Journal Title : International Journal of Didactic Mathematics in Distance Education
Initials : IJDMDE
Frequency : Two times a year
E-ISSN : 0000-0000
Chief Editor : Dr. Sudirman, M.Pd
DOI Prefix : prefix 10.33830 by Crossref
Publisher : Universitas Terbuka

Indexed by :

Current Issue

Vol. 1 No. 1 (2024): ijdmde
					View Vol. 1 No. 1 (2024): ijdmde

This journal, published in April 2024, consists of 5 articles written by authors from 4 countries (Indonesia, United Kingdom, Saudi Arabia, Philippines) and 9 (Nahdatul Wathan Mataram University, University of Jeddah, Wiralodra University, Al-Ihya Islamic University Kuningan, University of Warwick, Bandung College of Technology, University of Northern Philippines, University of Rizal System, Indramayu State Middle School).

Published: 2024-04-24
View All Issues